Couldn't find what you looking for?

TRY OUR SEARCH!

Ok heres the deal! I have been with my husband almost 20 yrs (married 9yrs). There is no doubt that we are both totally faithful... We both recently tested positive for chlaymdia and there is no possible way that we could have this..Of course the doctors insist that one of us has stepped out of our marriage, but that is not true! We have had burning sensation will urinating for years and have been tested many times which all where neg. My husband went in 3 weeks ago and his cultures came back neg. the doctor gave him ciprofloxacin to treat for a prostate infection..The symptons still where there when the med where finished, 2 weeks after he started the meds he went in for another culture! Now this time he tested positive for chlaymdia..I then went in and got tested I also was positive! There is no way possible that we could of got this from any other person, we both have been faithful.. Now I have been doing alot of research and I have read that other have tested positve after taking meds for utis..I also have read that trichomoniasia has the same sympton as chlaymdia and is also an STD but can be contracted other ways(towels,wet clothing,toilet seats)..So my question is could it be possible that maybe trichomoniasia could be misdiagonosed and made us test positive for Chlaymdia or some how with intercourse the meds my husband was taking got to me and made us both test positive? I have read all the negitive stuff on chlaymdia that it is only tranferred by sex and one of us has to be cheating..And that just aint possible so if your gonna post all the negative stuff just don't bother posting..We are looking for any help or if there is anyone else out there in this situation.. We do not have Chlaymdia there is something else that is making the cultures coming up like that...Please help!!!!!!!!!!!!

Loading...

Im sorry to hear about your problem. It is possible that you have had this for years (before you were together) i know 20 yrs is a long time do have false negatives but this IS possible.. Just to be safe i hope you took your medicine.
Reply

Loading...